Notre Dame Journal of Formal Logic

An ambiguity in modal logic.

John Williamson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 475-485.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888411

Digital Object Identifier
doi:10.1305/ndjfl/1093888411

Mathematical Reviews number (MathSciNet)
MR0491041

Zentralblatt MATH identifier
0316.02027

Subjects
Primary: 02C10

Citation

Williamson, John. An ambiguity in modal logic. Notre Dame J. Formal Logic 19 (1978), no. 3, 475--485. doi:10.1305/ndjfl/1093888411. https://projecteuclid.org/euclid.ndjfl/1093888411


Export citation